Previous |  Up |  Next


Title: О конечнократных отображениях (Russian)
Title: Finitely-multiple mappings (English)
Author: Zarelua, A. V.
Language: Russian
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 359-360
Category: math
MSC: 54D99
idZBL: Zbl 0185.26603
Date available: 2009-02-12T08:52:14Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_02-1966-1_85.pdf 310.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo